Dr. Sameer Kumar
MBBS., MS (OBS/GYNAE)., FMAS., DMAS., FELLOWSHIP IS ASSISTED REPRODUCTIVE TECHNIQUES
Infertility, Obstetrics And Gynaecology
Welcome to icliniq.com.
The striking point in your history is that you have taken morning after pill thrice in the last 4 months.
It has to be understood that the most common side effect of an emergency contraceptive pill is delaying the next 2-3 menstrual cycles.
As your pregnancy test is negative even after 13 days post period, it clearly indicates that you are not pregnant .
Hence, the delay in periods is likely to be due to ipill side effect.
Or another possible reason for the delay could be stress induced hormonal imbalance during this menstrual cycle.
Stress including emotional, psychological, physical or social disturbances, all have a bearing on the reproductive hormones and can easily delay your menses, once pregnancy is ruled out.
It is suggested that you can wait for another week to allow your menses to resume naturally , if not then you may opt for a withdrawal bleed with progesterone pills to resume your menses.
As pregnancy test is negative, you can rest assured and wait for another week safely.
For further queries, consult an obstetrician and gynaecologist online --> https://www.icliniq.com/ask-a-doctor-online/obstetrician-and-gynaecologist